Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Anyone on Gedarel 30/150

(1 Post)
Blacksquirrel Wed 27-Feb-13 12:36:16

I haven't been on any contraception for over 10 years now.

I have been on anti-depressants for the last 6 months & also decided to go on the pill to see if it could make a change hormonally as oddly my libido seemed to disappear when I came off the pill all that time ago.

I have been given Gedarel which I am told is the same as Marvelon but my googling research only seems to bring up bad reviews of people gaining weight, losing their libido & getting lots of spots.

Does anyone here have anything good to say about it?

Thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now